Swelling at injection site 1 month after Belotero normal? (photos)

It has been about a month since I got Belotero injected, and suddenly it seems like the injection site on the right side of my lower lip is swollen. It doesn't hurt or itchy, just has progressively gotten more swollen over today. Any ideas on whats going on? I am currently sick, going to the doctor tomorrow, seems like I have tonsillitis and may get antibiotics. Could my injection site be acting up because my immune system is compromised?

Doctor Answers 1

Swollen lip

Though it's difficult to answer your question without an exam, your story may suggest an early cold sore, a developing lip ulcer (usually of a viral nature), or a focus of infection related to lip filler.    Check in with both your primary care doctor and filler-injecting physician to stay on top of this.  Good luck! 


Atlanta Facial Plastic Surgeon
5.0 out of 5 stars 1 review

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.